# SDR F3LA200800520

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 23,780 hours, 11,335 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, CREW NOTED THE EMERGENCY EXIT AND AISLE LIGHTS WERE ILLUMINATED IN THE ARMED POSITION.  MAINT REMOVED AND REPLACED THE TOGGLE SWITCH AND PERFORMED AN OPS CHECK IAW AMM 33-51-00.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
